Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 5, Number 2 (2005), 835-864.
Counting immersed surfaces in hyperbolic 3–manifolds
We count the number of conjugacy classes of maximal, genus , surface subroups in hyperbolic 3–manifold groups. For any closed hyperbolic 3–manifold, we show that there is an upper bound on this number which grows factorially with . We also give a class of closed hyperbolic 3–manifolds for which there is a lower bound of the same type.
Algebr. Geom. Topol., Volume 5, Number 2 (2005), 835-864.
Received: 20 October 2004
Accepted: 13 June 2005
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Masters, Joseph D. Counting immersed surfaces in hyperbolic 3–manifolds. Algebr. Geom. Topol. 5 (2005), no. 2, 835--864. doi:10.2140/agt.2005.5.835. https://projecteuclid.org/euclid.agt/1513796433